# SDR DHLA200800037

- Difficulty date: April 3, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,292 hours, 24,447 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

POST FLIGHT NR 951, DURING LANDING ROLLOUT NR 2 ENGINE FIRE WARNING ACTIVATED.  PERFORMED EMERGENCY CHECKLIST.  DISCHARGED BOTH FIRE BOTTLES AND DISCONNECTED NR 2 CSD.  REMOVED AND REPLACED NR 2 ENG FIRE DET LOOP CONNECTOR ON PYLON.  CLEAN PYLON CONNECTOR P1-7000, P1-7008, P1-7007.  ALL PER WDM 26-1-1.  OPS CHECKS SERVICEABLE ON GROUND, P/N 878238-02 AIRCRAFT WAS GROUNDED.
